# SDR SWAA2022092046625

- Difficulty date: August 27, 2022
- Submitted: September 20, 2022
- Operation: Air carrier
- Aircraft: N7878A
- Make and model: Boeing 737-7K9
- Aircraft serial: 34320
- Aircraft time: 52,141 hours, 25,914 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Panel
- Part number: 221GF
- Condition: Broken
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FLOOR PANEL 221GF FWD O/B CORNER TANG IS BROKEN. / DAMAGE IS OUT OF ALLOWABLE DAMAGE LIMITS ACCORDING TO SRM 53-00-50-1A-1; PARA. 4.E.(1) REMOVED 6EA THRU INSERTS; AND 1EA BLIND INSERT REMOVED DELAMINATED SKIN PLIES AND CORE AT THE FWD O/B CORNER; REMOVED SURFACE CONTAMINANTS; PREPARED REPAIR AREA APPLICATION OF REPAIR PLIES APPLIED POTTING TO BLIND INSERT LOCATION IN PREPARATION FOR REPAIR PLIES USING BMS 5-28TY19 LOT#AK2DP3091K; CURED WITH THERMOMETER ID:ATS2208 CAL DUE 10/2022 IAW SRM 53-00-50-2R-1 PARA 3.G.;[05] ADDITION TO CORRECTIVE ACTION 4: IAW SRM 53-00-50-2R-1 PARA 3.G;H.;[06] SANDED POTTING COMPOUND FLUSH WITH THE SURROUNDING AREAS ACCORDING TO SRM 53-00-50-2R-1; PARA. 3.I.  FABRICATED UPPER SKIN REPAIR PLIES FROM BMS 9-3; ST 1581 FIBERGLASS (LOT# 1493221-1); FABRICATED REPLACEMENT CORE SECTION FROM BMS 8-124; TY 5; GR 9 HONEYCOMB CORE (LOT# 1287137); APPLIED REPAIR PLIES USING BMS 8-201; TY 3 RESIN (LOT# AK2EP8210K); INSTALLED THE REPLACEMENT CORE SECTION USING BMS 5-28; TY 19 POTTING COMPOUND (LOT# AK2DP3091K); VACUUM BAGGED AREA FOR HEAT BLANKET CURE; ] INSTALLED LOWER SKIN REPAIR PLIES USING BMS 8-201TY3 LOT#AK2EP8210K; VACUUM BAGGED;)INSTALLED 6EA THRU INSERTS USING BMS 5-107; CL 1 ADHESIVE (LOT# AK1KP9159K); AND 1EA. BLIND INSERT USING BMS 5-28; TY 19 COMPOUND (LOT# AK2DP3091K); ALL ACCORDING TO SRM 53-00-50-2R-6 PARA 3.N.; AND DWG# 141A5810; SHEET 181. REPAIR IS COMPLETE.  THERMOMETER ID: ATS2208; DUE: 10/2022;
